Publications Count: 37

26 Team Members
Filters -> Year: 2019
1
TITLE: A Logician's Sidelong Glance at Irony  Full Text
AUTHORS: Reinhard Kahle ;
SOURCE: Baltic International Yearbook of Cognition, Logic and Communication, VOLUME: 12, ISSUE: 1, PUBLISHED: 2018
INDEXED IN: CrossRef
2
TITLE: A NOTE ON GROTHENDIECK'S STANDARD CONJECTURES OF TYPE C+ AND D
AUTHORS: Goncalo Tabuada ;
SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 146, ISSUE: 4, PAGES: 1389-1399, PUBLISHED: 2018
INDEXED IN: Scopus WOS
3
TITLE: A note on the Schur-finiteness of linear sections
AUTHORS: Goncalo Tabuada ;
SOURCE: MATHEMATICAL RESEARCH LETTERS, VOLUME: 25, ISSUE: 1, PAGES: 237-253, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
4
TITLE: A recursion-theoretic characterisation of the positive polynomial-time functions
AUTHORS: Das, A; Oitavem, I ;
SOURCE: 27th Annual EACSL Conference Computer Science Logic, CSL 2018 in Leibniz International Proceedings in Informatics, LIPIcs, VOLUME: 119, PUBLISHED: 2018
INDEXED IN: Scopus
5
TITLE: Additive invariants of orbifolds
AUTHORS: Goncalo Tabuada ; Michel Van den Bergh;
SOURCE: GEOMETRY & TOPOLOGY, VOLUME: 22, ISSUE: 5, PAGES: 3003-3048, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
6
TITLE: Anti-powers in infinite words  Full Text
AUTHORS: Gabriele Fici; Antonio Restivo; Manuel Silva ; Luca Q Zamboni;
SOURCE: JOURNAL OF COMBINATORIAL THEORY SERIES A, VOLUME: 157, PAGES: 109-119, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 1
7
TITLE: Automorphism Groups of Circulant Digraphs With Applications to Semigroup Theory  Full Text
AUTHORS: Joao Araujo ; Wolfram Bentz; Edward Dobson; Janusz Konieczny; Joy Morris;
SOURCE: COMBINATORICA, VOLUME: 38, ISSUE: 1, PAGES: 1-28, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 1
8
TITLE: Classification of vertices and edges with respect to the geometric multiplicity of an eigenvalue in a matrix, with a given graph, over a field  Full Text
AUTHORS: Charles R Johnson; Carlos M Saiago ; Kenji Toyonaga;
SOURCE: LINEAR & MULTILINEAR ALGEBRA, VOLUME: 66, ISSUE: 11, PAGES: 2168-2182, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
9
TITLE: Congruences on direct products of transformation and matrix monoids  Full Text
AUTHORS: Joao Araujo ; Wolfram Bentz; Gracinda M S Gomes ;
SOURCE: SEMIGROUP FORUM, VOLUME: 97, ISSUE: 3, PAGES: 384-416, PUBLISHED: 2018
INDEXED IN: Scopus WOS
10
TITLE: Corrigendum to “Maximal doubly stochastic matrix centralizers” [Linear Algebra Appl. 532 (2017) 387–396] (S0024379517303932) (10.1016/j.laa.2017.06.029))
AUTHORS: da Cruz, HF; Dolinar, G; Fernandes, Rosario ; Kuzma, B;
SOURCE: Linear Algebra and Its Applications, VOLUME: 555, PAGES: 432-433, PUBLISHED: 2018
INDEXED IN: Scopus
11
TITLE: Crystals and trees: Quasi-Kashiwara operators, monoids of binary trees, and Robinson-Schensted-type correspondences  Full Text
AUTHORS: Alan J Cain ; António Malheiro ;
SOURCE: JOURNAL OF ALGEBRA, VOLUME: 502, PAGES: 347-381, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
12
TITLE: Decidability and independence of conjugacy problems in finitely presented monoids  Full Text
AUTHORS: Joao Araujo ; Michael Kinyon ; Janusz Konieczny; António Malheiro ;
SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 731, PAGES: 88-98, PUBLISHED: 2018
INDEXED IN: Scopus WOS DBLP CrossRef
13
TITLE: Eigenvalues, Multiplicities and Graphs
AUTHORS: Charles R Johnson; Carlos M Saiago ;
SOURCE: , PUBLISHED: 2018
INDEXED IN: CrossRef: 1
14
TITLE: Endomorphisms of semigroups of order-preserving partial transformations  Full Text
AUTHORS: Vítor H. Fernandes ; Santos, PG;
SOURCE: Semigroup Forum, PAGES: 1-12, PUBLISHED: 2018
INDEXED IN: Scopus CrossRef
15
TITLE: Equivariant noncommutative motives
AUTHORS: Goncalo Tabuada ;
SOURCE: ANNALS OF K-THEORY, VOLUME: 3, ISSUE: 1, PAGES: 125-156, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
16
TITLE: Geometric Parter-Wiener, etc. theory  Full Text
AUTHORS: Charles R Johnson; Carlos M Saiago ;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 537, PAGES: 332-347, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 1
17
TITLE: Identities in plactic, hypoplactic, sylvester, Baxter, and related monoids  Full Text
AUTHORS: Alan J Cain ; António Malheiro ;
SOURCE: ELECTRONIC JOURNAL OF COMBINATORICS, VOLUME: 25, ISSUE: 3, PUBLISHED: 2018
INDEXED IN: Scopus WOS DBLP
18
TITLE: Intuitionistic nonstandard bounded modified realisability and functional interpretation  Full Text
AUTHORS: Bruno Dinis; Jaime Gaspar ;
SOURCE: ANNALS OF PURE AND APPLIED LOGIC, VOLUME: 169, ISSUE: 5, PAGES: 392-412, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 1
19
TITLE: INVARIANTS OF NONCOMMUTATIVE PROJECTIVE SCHEMES
AUTHORS: Goncalo Tabuada ;
SOURCE: MOSCOW MATHEMATICAL JOURNAL, VOLUME: 18, ISSUE: 4, PAGES: 787-797, PUBLISHED: 2018
INDEXED IN: WOS
20
TITLE: M      
AUTHORS: Reinhard Kahle ;
SOURCE: Logic, Epistemology, and the Unity of Science - The Philosophers and Mathematics, PAGES: 117-126, PUBLISHED: 2018
INDEXED IN: CrossRef

Results per Page: 20.
Page 1 of 2. Total results: 37.